# SDR 9500879915

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J, X
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, THE NR 2 ENGINE FLAMED OUT.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  ENGINE WAS INSPECTED, NO TROUBLE FOUND.  ENGINE RUN-UP PERFORMED AND SYSTEMS CHECKED OK.  FLAMEOUT WAS ATTRIBUTED TO THE INGESTION OF HEAVY SNOW AND SLUSH ACCUMULATIONS FOUND ON THE RUNWAY.  AIRCRAFT RETURNED TO SERVICE.
